JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MATHIEU GROUP COVERINGS AND GOLAY CODES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MATHIEU GROUP COVERINGS AND GOLAY CODES
Yie, Ik-Kwon;
  PDF(new window)
 Abstract
We associate binary codes to polynomials over fields of characteristic two and show that the binary Golay codes are associated to the Mathieu group polynomials in characteristics two. We give two more polynomials whose Galois group in but different self-orthogonal binary codes are associated. Also, we find a family of -coverings which includes previous ones.
 Keywords
unramified coverings;Galois group;Mathieu group;Golay code;
 Language
English
 Cited by
1.
GALOIS THEORY OF MATHIEU GROUPS IN CHARACTERISTIC TWO,;

대한수학회지, 2007. vol.44. 1, pp.199-210 crossref(new window)
 References
1.
C. R. Acad. Sci., 1993. vol.316. pp.63-68

2.
Discrete Math., 1994. vol.133. pp.25-46 crossref(new window)

3.
Proc. Amer. Math. Soc., 1994. vol.122. pp.1-23 crossref(new window)

4.
Proc. Amer. Math. Soc., 1995. vol.123. pp.1319-1329 crossref(new window)

5.
Sphere packings, lattices and groups, 1993.

6.
J. Combin. Theory, 1968. vol.5. pp.215-228 crossref(new window)

7.
J. Combin. Theory Ser., 1975. vol.A 18. pp.313-335 crossref(new window)